Duke Mathematical Journal

Espaces de modules de fibrés paraboliques et blocs conformes

Christian Pauly

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 84, Number 1 (1996), 217-235.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077243634

Digital Object Identifier
doi:10.1215/S0012-7094-96-08408-2

Mathematical Reviews number (MathSciNet)
MR1394754

Zentralblatt MATH identifier
0877.14031

Subjects
Primary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13}
Secondary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20] 17B10: Representations, algebraic theory (weights) 81T40: Two-dimensional field theories, conformal field theories, etc.

Citation

Pauly, Christian. Espaces de modules de fibrés paraboliques et blocs conformes. Duke Math. J. 84 (1996), no. 1, 217--235. doi:10.1215/S0012-7094-96-08408-2. https://projecteuclid.org/euclid.dmj/1077243634


Export citation

References

  • [B] A. Beauville, Conformal blocks, fusion rules and the Verlinde formula, prépublication, 1994.
  • [BL] A. Beauville and Y. Laszlo, Conformal blocks and generalized theta functions, Comm. Math. Phys. 164 (1994), no. 2, 385–419.
  • [Be] A. Bertram, Generalized $\rm SU(2)$ theta functions, Invent. Math. 113 (1993), no. 2, 351–372.
  • [Bo] R. Bott, Homogeneous vector bundles, Ann. of Math. (2) 66 (1957), 203–248.
  • [DN] J. M. Drézet and M. S. Narasimhan, Groupe de Picard des variétés de modules de fibrés semi-stables sur les courbes algébriques, Invent. Math. 97 (1989), no. 1, 53–94.
  • [GD] A. Grothendieck and J. Dieudonné, Eléments de géométrie algébrique, I, 2nd ed., Grundlehren Math. Wiss., vol. 166, Springer-Verlag, Berlin, 1971.
  • [H] R. Hartshorne, Algebraic geometry, Graduate Texts in Mathematics, vol. 52, Springer-Verlag, New York, 1977.
  • [K] V. Kac, Infinite-dimensional Lie algebras, Cambridge University Press, Cambridge, 1990.
  • [KM] F. Knudsen and D. Mumford, The projectivity of the moduli space of stable curves. I. Preliminaries on “det” and “Div”, Math. Scand. 39 (1976), no. 1, 19–55.
  • [LMB] G. Laumon and L. Moret-Bailly, Champs algébriques, prépublication, Université Paris-Sud, 1992.
  • [MS] V. B. Mehta and C. S. Seshadri, Moduli of vector bundles on curves with parabolic structures, Math. Ann. 248 (1980), no. 3, 205–239.
  • [M] D. Mumford, Abelian varieties, Tata Institute of Fundamental Research Studies in Mathematics, No. 5, Published for the Tata Institute of Fundamental Research, Bombay, 1970.
  • [NR] M. S. Narasimhan and T. R. Ramadas, Factorisation of generalised theta functions. I, Invent. Math. 114 (1993), no. 3, 565–623.
  • [Se] J.-P. Serre, Complex semisimple Lie algebras, Springer-Verlag, New York, 1987.
  • [S] C. S. Seshadri, Fibrés vectoriels sur les courbes algébriques, Astérisque, vol. 96, Société Mathématique de France, Paris, 1982.
  • [TUY] A. Tsuchiya, K. Ueno, and Y. Yamada, Conformal field theory on universal family of stable curves with gauge symmetries, Integrable systems in quantum field theory and statistical mechanics, Adv. Stud. Pure Math., vol. 19, Academic Press, Boston, MA, 1989, pp. 459–566.